# SDR UALA2011111706298

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STUB BEAM AT STA 984 FASTENER HOLE NR 5 OUT OF ROUND.  INTERIM REPAIR ACCOMPLISHED IAW ECRA 5340-01452, EVA 81474, AND S-CO NR 9953892.
